Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Imprimitive irreducible modules for finite quasisimple groups. II


Authors: Gerhard Hiss and Kay Magaard
Journal: Trans. Amer. Math. Soc. 371 (2019), 833-882
MSC (2010): Primary 20C33, 20C15; Secondary 20C40, 20E42, 20E45
DOI: https://doi.org/10.1090/tran/7359
Published electronically: June 20, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This work completes the classification of the imprimitive irreducible modules, over algebraically closed fields of characteristic 0, of the finite quasisimple groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20C33, 20C15, 20C40, 20E42, 20E45

Retrieve articles in all journals with MSC (2010): 20C33, 20C15, 20C40, 20E42, 20E45


Additional Information

Gerhard Hiss
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen University, 52056 Aachen, Germany
Email: gerhard.hiss@math.rwth-aachen.de

Kay Magaard
Affiliation: School of Mathematics, University of Birmingham, Edgbaston, Birmingham B15 2TT, United Kingdom
Address at time of publication: Departement of Mathematics, University of Arizona, 617 Santa Rita Road, 85721 Tucson, Arizona
Email: magaard@email.arizona.edu

DOI: https://doi.org/10.1090/tran/7359
Keywords: Finite quasisimple group, finite classical group, imprimitive ordinary representation
Received by editor(s): March 13, 2017
Published electronically: June 20, 2018
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society